Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

On Cerazette pill. Bleeding heavily. Experiencing PMS symptoms. Reason?

Hi, I have been taking the Cerazette pill for approx 8 months now, no problems, touch wood, until yesterday morning I had quite a heavy bleed . By lunchtime it had stopped but this morning I have the same again. I did get some pmt symptoms the other day too and stomach cramps which I have not had since I started on Cerazette. I am 43 year old, classed as overweight although I have an active lifestyle, zumba, swimming, dog walking and I am a non smoker. Thanks.
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, you are using cirazette pills since 8 months, so it may not be the cause , the causes could be infection, anemia, or hypertension.
I advise you to consult a gynacologist for diagnosis and treatment.
I to my patient with such symptoms prescribe hematinics, fluconazole, cifixime, and if there is hypertension pills for that. Thank you.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor